Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Singular multiple integrals, with applications to series


Author: Burton H. Camp
Journal: Trans. Amer. Math. Soc. 14 (1913), 42-64
MSC: Primary 28A35; Secondary 26B15
MathSciNet review: 1500935
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A35, 26B15

Retrieve articles in all journals with MSC: 28A35, 26B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500935-2
PII: S 0002-9947(1913)1500935-2
Article copyright: © Copyright 1913 American Mathematical Society